MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0 TI MATRIXMANDIBLE SCREW STPING 8; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0 TI MATRIXMANDIBLE SCREW STPING 8; SCREW, FIXATION, BONE
Model Number 04.503.408.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the 1 devices reported 0 devices were received for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report summarizes 1 malfunction events involving a total of 1 actual devices for broken screws.

Brand Name
2.0 TI MATRIXMANDIBLE SCREW STPING 8
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12242295
Report Number2939274-2021-04302
Device Sequence Number3635784
Product Code HWC
UDI-Device Identifier10887587020532
UDI-Public10887587020532
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.408.01
Device Catalogue Number04.503.408.01
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date07/28/2021
Patient Sequence Number1